# SDR KCSA061308

- Difficulty date: September 14, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1250
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM AREA LANDING GEAR SUPPORT STRUCTURE CORRODED AT STA 1250 RBL 1 TO LBL 1.
